A Generalization of Chain-net Spaces

Ljubiša Kočinac

Publications de l'Institut Mathématique (1988)

  • Volume: 44(58), Issue: 64, page 109-114
  • ISSN: 0350-1302

How to cite


Ljubiša Kočinac. "A Generalization of Chain-net Spaces." Publications de l'Institut Mathématique 44(58).64 (1988): 109-114. <http://eudml.org/doc/257812>.

author = {Ljubiša Kočinac},
journal = {Publications de l'Institut Mathématique},
keywords = {P-pseudo-radial spaces; P-convergent transfinite sequences},
language = {eng},
number = {64},
pages = {109-114},
publisher = {Matematički institut SANU},
title = {A Generalization of Chain-net Spaces},
url = {http://eudml.org/doc/257812},
volume = {44(58)},
year = {1988},

AU - Ljubiša Kočinac
TI - A Generalization of Chain-net Spaces
JO - Publications de l'Institut Mathématique
PY - 1988
PB - Matematički institut SANU
VL - 44(58)
IS - 64
SP - 109
EP - 114
LA - eng
KW - P-pseudo-radial spaces; P-convergent transfinite sequences
UR - http://eudml.org/doc/257812
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.